# SDR CA970603019

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Air Outlet Valve
- Part number: VFT300A1
- Condition: Inoperative
- Location: Cabin Press
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO PRESSURIZE AIRCRAFT. RTURNED TO DEPARTURE BASE. MAINTENANCE CHANGED SKIN AIR OUTLET VALVE AND SYSTEM DATA ACQUISITION CONCENTRATOR COMPUTER (P/N 350E5151022). SYSTEM CHECKED SERVICEABLE.
